# SDR ABXA9500709

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Corner
- Part number: 5649820
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D - CHECK AND ACCEPTANCE INSPECTIONS, FOUND CORROSION AND CRACKS IN THE FORWARD CORNER OF THE AFT DOOR OF THE AFT CARGO COMPARTMENT.  REPAIRED AFT DOOR IAW ABX REA D853-11921-MR.
